Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/2146

TitleThe semidirectly closed pseudovariety generated by aperiodic Brandt semigroups
Author(s)Teixeira, M. L.
KeywordsSemigroup
Semigrupoid
Graph
Pseudovariety
Implicit operation
Pseudoidentity
Decidability
Semidirect product
Semidirectly closed
Algorithm
Issue date2001
PublisherWorld Scientific and Engineering Academy and Society (WSEAS)
JournalInternational Journal of Algebra and Computation
Citation"International journal of algebra and computation". ISSN 0218-1967. 11:2 (2001) 247-267.
Abstract(s)This paper presents a study of the semidirectly closed pseudovariety generated by the aperiodic Brandt semigroup $B_2$, denoted $\mathbf V^*(B_2)$. We construct a basis of pseudoidentities for the semidirect powers of the pseudovariety generated by $B_2$ which leads to the main result, which states that $\mathbf V^*(B_2)$ is decidable. Independently, using some suggestions given by J.~Almeida in his book ``Finite Semigroups and Universal Algebra", we constructed an algorithm to solve the membership problem in $\mathbf V^*(B_2)$.
TypeArticle
URIhttp://hdl.handle.net/1822/2146
DOI10.1142/S021819670100053X
ISSN0218-1967
Peer-Reviewedyes
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
mlurdes_art2.pdf223,81 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID